# SDR RAIA9912038

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Cross Bleed
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

6160 - PHL-  LEFT DUCT FAIL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE DEFERRED PER MEL 21-18.  MAINTENANCE REPLACED DUCT BLEED SEALS.
